# SDR 97FDEA00719

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47820
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

97-0197 - WITH GEAR RETRACTED RED NOSE GEAR UNSAFE LIGHT ON F/E PANEL INTERMITTENT ON (NO LIGHT ON FWD PANEL) RECYCLED GEAR NO CHANGE.  INSPECTED NOSE GEAR PROX SWITCHES FOR DAMAGE ALL OK PROX BOX.  REMOVED AND CLEANED ELECTRICAL PINS GOOD BITE TEST NOW OK FOR SERVICE.
